# SDR VNAA2015091000014

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 27,729 hours, 27,902 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 09031H8587
- Condition: Delaminated
- Location: Cockpit
- Part time: 15,551 hours, 15,105 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SEVERE DELAMINATION ON LT FORWARD WINDSHIELD AND WINDSHIELD ARCING. MAINTENANCE INSPECTED, R & R CAPTAIN’S WINDSHIELD AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
